# SDR AALA201611169018

- Difficulty date: November 12, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,233 hours, 11,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LOOSE CONTACT WIRES FOR EXIT SIGN 26WL AT DR 4R. REPLACED CONTACTS ON EXIT SIGN PER ESPM 20-48-20 AND INSTALLED EXIT LIGHT AND TESTED PER CARDS 33C27025028 AND 33C22033001.
